# SDR UIEA2018071001415

- Difficulty date: July 8, 2018
- Submitted: July 11, 2018
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 82,532 hours, 19,197 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRANGE OFFENSIVE ODOR EMANATING FROM THE AIRCRAFT VENTILATING SYSTEM WHEN THE PACKS ARE RUNNING. PERFORMED INSPECTION FOR SMOKE AND FUMES FROM AIRCRAFT VENTILATION SYSTEM IAW AMM 05-51-56, NO OFFENSIVE ODOR OR SMOKE DETECTED AT THIS TIME.
